# SDR 96ZZZX2159

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757CM
- Make and model: Cessna 152
- Aircraft serial: 15279633
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW11634
- Condition: Stuck
- Location: Nr 1 Cyl Exh
- Part time: 2,581 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON TRAINING FLIGHT AFTER PERFORMING ROUTINE MANEUVERS.  ENGINE BEGAN TO RUN ROUGH.  A FORCED OFF-FIELD LANDING WAS MADE WITHOUT DAMAGE TO AIRCRAFT, HOWEVER, INSPECTION ON ENGINE REVEALED STUCK VALVE (EXHAUST) ON NR 1 CYLINDER.
